MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE

CONVATEC DOMINICAN REPUBLIC INC DUODERM; DRESSING,WOUND,OCCLUSIVE
Model Number 187961
Medical Device Problem Codes Delivered as Unsterile Product (1421); Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 2 of 16.E1: complainant street address: (b)(6).Complainant country: taiwan, province of china.Name of affiliation: (b)(6).Based on the available information, this event is deemed to be a reportable malfunction.There were photographs associated with this case and in these, the reported defect can be seen.No unused return sample was expected.Batch record revision results: lot 5a00145 was manufactured on 10/jan/2025, in doyen a line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 08/aug/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1704770 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 08/aug/2025, complaints investigator ran a query in database in order to verify the complaints reported for the 5a00145 lot for the malfunction ¿foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)¿ defect and only one (1) additional complaint was identified.Historical nonconformance review: on 08/aug/2025, complaint investigator ran a query in database looking for any in process non-conformance (nc)'s / corrective action / preventive actions (capa) (s) associated to the malfunction ¿foreign matter within product, sterile products (e.G.Metal contamination in dressings, particulates within fluids, gels etc)¿ for the lot number 5a00145 and as result, no non-conformance (nc)'s / corrective action / preventive actions (capa) (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls: based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: test methods (tm)-002 " package seal integrity nonconformities".Method ¿ 7 (b)(4).Defect rate analysis: there have only been 32 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) standard operating procedure (sop).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an acceptable quality level (aql) of (b)(4) this issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted acceptable quality level (aql) for this type of failure mode or defect.Conclusions: a review of batch records was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that in an inbound inspection there were black spots inside the dressings.The photographs depicting the issue were received from the complainant.

Brand Name
DUODERM
Common Device Name
DRESSING,WOUND,OCCLUSIVE
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22858855
Report Number9618003-2025-02275
Device Sequence Number7622741
Product Code NAD
UDI-Device Identifier00768455150878
UDI-Public768455150878
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number187961
Device Lot Number5A00145
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown